# SDR 98ZZZX4690

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Propeller: Hamstd 14RF9
- System (JASC): 6111 · Propeller Blade Section
- Part: Pin
- Part number: 7826853
- Condition: Missing
- Location: Propeller Blade
- Part time: 17,161 hours
- Component: Hamstd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE:  FW 08706.  REASON FOR REMOVAL:  NICKEL SHEATH DE-BONDED.  POSSIBLE CAUSE:  TBD.  SUBMITTER RECOMMENDED BLADE BE SENT TO HAMILTON STANDARD FOR METALLURGICAL EVALUATION.  CUSTOMER:  FLIGHT WEST.
